MAUDE Adverse Event Report: ARTHREX, INC. FBRTK SPDBRG IMP SYS W/ BC SWVLK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FBRTK SPDBRG IMP SYS W/ BC SWVLK; NON-DEGRADABLE FIXATN FASTENER
Model Number FBRTK SPDBRG IMP SYS W/ BC SWVLK
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/03/2025, it was reported by a sales representative via (b)(4) that an ar-2600fsb-3 fbrtk spdbrg fiber tape suture was frayed.This was discovered during the case with no patient harm.Additional information was received from rep on 10/09/25.This was discovered during a rotator cuff repair on (b)(6) 2025.One kit was used and this occurred during insertion.The case was completed using another device of the same part number.There was no delay in surgery and no additional anesthesia was used.The device is not available for return, and no photos were taken.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
FBRTK SPDBRG IMP SYS W/ BC SWVLK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23389501
Report Number1220246-2025-04819
Device Sequence Number9970090
Product Code MBI
UDI-Device Identifier00888867429871
UDI-Public(01)00888867429871(11)250203(17)290131(10)15382635
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFBRTK SPDBRG IMP SYS W/ BC SWVLK
Device Catalogue NumberAR-2600FSB-3
Device Lot Number15382635
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown